Alert archive / Alabama / Red Flag Warnings in 2009
Red Flag Warning 24, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Feb 22, 2009, 6:01 AM CST for 10 counties in Alabama. It took effect at Feb 23, 2009, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2009, 6:01 AM CST (12:01 UTC)
- In effect from
- Feb 23, 2009, 10:00 AM CST
- Expired
- Feb 23, 2009, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 221201 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 601 AM CST SUN FEB 22 2009 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW DAYTIME HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM LATE MONDAY MORNING INTO THE AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW DAYTIME HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF A LONG DURATION OF CRITICALLY LOW DAYTIME HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR PORTIONS OF SOUTHWEST ALABAMA MAINLY ALONG AND EAST OF INTERSTATE 65 DUE TO THE POTENTIAL OF A LONG DURATION OF CRITICALLY LOW DAYTIME HUMIDITY BELOW 25 PERCENT... .FOLLOWING A FRONTAL PASSAGE TODAY...THE NEXT FEW DAYS WILL BE DRY AS HIGH PRESSURE TAKES CONTROL. FLZ001>006-230000- /O.NEW.KMOB.FW.W.0023.090222T1800Z-090222T2300Z/ /O.NEW.KMOB.FW.W.0024.090223T1700Z-090224T0000Z/ /O.NEW.KMOB.FW.A.0018.090224T1800Z-090224T2200Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 601 AM CST SUN FEB 22 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST MONDAY... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 6 PM CST MONDAY. IN ADDITION...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. LOWEST DAYTIME HUMIDITIES TODAY ARE FORECAST TO RANGE FROM 25 TO 30 PERCENT OVER THE INLAND ZONES...TO THE LOWER 30 PERCENT RANGE ALONG THE COASTAL ZONES. ON MONDAY...DRIER CONDITIONS EXPECTED WITH LOWEST HUMIDITIES RANGING FROM 20 TO 25 PERCENT OVER THE INTERIOR TO 25 TO 30 PERCENT ALONG THE COAST. THE RED FLAG WARNING TODAY AND MONDAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY...WILL INCREASE FIRE GROWTH POTENTIAL. THE FIRE WEATHER WATCH TUESDAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ056>060-230000- /O.NEW.KMOB.FW.A.0017.090223T1800Z-090223T2300Z/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 601 AM CST SUN FEB 22 2009 ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. THE POTENTIAL EXISTS FOR LOWEST HUMIDITIES TO DIP JUST BELOW 25 PERCENT AND REMAIN STEADY FOR SEVERAL HOURS OVER THE WATCH AREA MONDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
3 follow-up statements
000 WWUS84 KMOB 222012 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 212 PM CST SUN FEB 22 2009 ...RED FLAG WARNING IN EFFECT UNTIL 500 PM THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW DAYTIME HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM LATE MONDAY MORNING INTO THE AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW DAYTIME HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR ALL OF SOUTH CENTRAL AND SOUTHWEST ALABAMA DUE TO THE POTENTIAL OF A LONG DURATION OF CRITICALLY LOW DAYTIME HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF A LONG DURATION OF CRITICALLY LOW DAYTIME HUMIDITY BELOW 35 PERCENT... .DRY COOL CONDITIONS WILL PERSIST THROUGH TUESDAY AS A SURFACE HIGH DOMINATES THE REGION. THE COMBINATION OF A VERY DRY AIR AND DAYTIME TEMPERATURES REACHING THE MID 50S TO MID 60S WILL CREATE VERY LOW AFTERNOON RELATIVE HUMIDITY VALUES ACROSS THE REGION BOTH DAYS. FLZ001>006-231215- /O.EXT.KMOB.FW.W.0024.090223T1600Z-090224T0000Z/ /O.EXT.KMOB.FW.A.0018.090224T1600Z-090224T2300Z/ /O.CON.KMOB.FW.W.0023.000000T0000Z-090222T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 212 PM CST SUN FEB 22 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 6 PM CST MONDAY... ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... LOWEST DAYTIME HUMIDITIES TODAY ARE FORECAST TO RANGE FROM 25 TO 30 PERCENT OVER THE INLAND ZONES...TO THE LOWER 30 PERCENT RANGE ALONG THE COASTAL ZONES. ON MONDAY...DRIER CONDITIONS ARE EXPECTED WITH LOWEST HUMIDITIES RANGING FROM 20 TO 25 PERCENT OVER THE INTERIOR TO 25 TO 30 PERCENT ALONG THE COAST. THE RED FLAG WARNING TODAY AND MONDAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY...WILL INCREASE FIRE GROWTH POTENTIAL. THE FIRE WEATHER WATCH TUESDAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ051>055-061>064-231215- /O.EXA.KMOB.FW.A.0017.090223T1800Z-090223T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-UPPER MOBILE- UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- 212 PM CST SUN FEB 22 2009 ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE POTENTIAL EXISTS FOR LOWEST HUMIDITIES TO DIP JUST BELOW 25 PERCENT AND REMAIN STEADY FOR SEVERAL HOURS OVER THE WATCH AREA MONDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ056>060-231215- /O.CON.KMOB.FW.A.0017.090223T1800Z-090223T2300Z/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 212 PM CST SUN FEB 22 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... THE POTENTIAL EXISTS FOR LOWEST HUMIDITIES TO DIP JUST BELOW 25 PERCENT AND REMAIN STEADY FOR SEVERAL HOURS OVER THE WATCH AREA MONDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS84 KMOB 222139 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 339 PM CST SUN FEB 22 2009 ...RED FLAG WARNING IN EFFECT UNTIL 500 PM THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW DAYTIME HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM LATE MONDAY MORNING INTO THE AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW DAYTIME HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT MONDAY AFTERNOON FOR ALL OF SOUTH CENTRAL AND SOUTHWEST ALABAMA FOR A LONG DURATION OF CRITICALLY LOW DAYTIME HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF A LONG DURATION OF CRITICALLY LOW DAYTIME HUMIDITY BELOW 35 PERCENT... .DRY COOL CONDITIONS WILL PERSIST THROUGH TUESDAY AS A SURFACE HIGH DOMINATES THE REGION. THE COMBINATION OF A VERY DRY AIR AND DAYTIME TEMPERATURES REACHING THE MID 50S TO MID 60S WILL CREATE VERY LOW AFTERNOON RELATIVE HUMIDITY VALUES ACROSS THE REGION BOTH DAYS. ALZ051>064-231345- /O.UPG.KMOB.FW.A.0017.090223T1800Z-090223T2300Z/ /O.EXB.KMOB.FW.W.0024.090223T1800Z-090223T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 339 PM CST SUN FEB 22 2009 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CST MONDAY... ON MONDAY...DRIER CONDITIONS ARE EXPECTED WITH LOWEST HUMIDITIES RANGING FROM 20 TO 25 PERCENT OVER THE INTERIOR TO 25 TO 30 PERCENT ACROSS SOUTHERN MOBILE AND BALDWIN COUNTIES. A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ001>006-231345- /O.CON.KMOB.FW.W.0023.000000T0000Z-090222T2300Z/ /O.CON.KMOB.FW.W.0024.090223T1600Z-090224T0000Z/ /O.CON.KMOB.FW.A.0018.090224T1600Z-090224T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 339 PM CST SUN FEB 22 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... HUMIDITY VALUES ARE EXPECTED TO RANGE FROM 30 TO 35 PERCENT THROUGH 500 PM TODAY. ON MONDAY...DRIER CONDITIONS ARE EXPECTED WITH LOWEST HUMIDITIES RANGING FROM 20 TO 25 PERCENT OVER THE INTERIOR TO 25 TO 30 PERCENT ALONG THE COAST. THE RED FLAG WARNING TODAY AND MONDAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY...WILL INCREASE FIRE GROWTH POTENTIAL. THE FIRE WEATHER WATCH TUESDAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS84 KMOB 231146 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 546 AM CST MON FEB 23 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TO 5 PM CST THIS AFTERNOON FOR SOUTH AND SOUTHWEST ALABAMA FOR A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR THE COASTAL SECTIONS OF THE WESTERN FLORIDA PANHANDLE AND SOUTH CENTRAL ALABAMA FOR THE POSSIBILITY OF A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST TUESDAY FOR THE INTERIOR SECTIONS WESTERN FLORIDA PANHANDLE FOR A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY... .A VERY DRY AIR MASS WILL REMAIN OVER THE AREA TODAY AND AGAIN ON TUESDAY. SURFACE HUMIDITY IS EXPECTED TO DROP BELOW 25 PERCENT ACROSS THE REGION THIS AFTERNOON AND TO NEAR 25 PERCENT ON TUESDAY AFTERNOON. NORTHEAST WINDS WILL BE A BIT GUSTY EARLY THIS MORNING OVER THE EASTERN SECTIONS BUT WILL EASE UP BY AFTERNOON AS THE WINDS BECOME EAST AND SOUTHEAST. FLZ001-003-005-232015- /O.UPG.KMOB.FW.A.0018.090224T1600Z-090224T2300Z/ /O.NEW.KMOB.FW.W.0025.090224T1700Z-090224T2300Z/ /O.CON.KMOB.FW.W.0024.090223T1600Z-090224T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 546 AM CST MON FEB 23 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM TO 5 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST TUESDAY. THE FIRE WEATHER WATCH FOR TUESDAY HAS BEEN UPGRADED TO A RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. THE RED FLAG WARNING TODAY AND TUESDAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL WITHIN THE WARNING PERIOD. LOW RELATIVE HUMIDITY...WILL INCREASE FIRE GROWTH POTENTIAL. $$ FLZ002-004-006-232015- /O.CON.KMOB.FW.W.0024.090223T1600Z-090224T0000Z/ /O.CON.KMOB.FW.A.0018.090224T1600Z-090224T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 546 AM CST MON FEB 23 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. THE RED FLAG WARNING TODAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY...WILL INCREASE FIRE GROWTH POTENTIAL. THE FIRE WEATHER WATCH TUESDAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ054>060-232015- /O.EXB.KMOB.FW.A.0018.090224T1700Z-090224T2300Z/ /O.CON.KMOB.FW.W.0024.090223T1800Z-090223T2300Z/ WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 546 AM CST MON FEB 23 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON. THE RED FLAG WARNING TODAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY...WILL INCREASE FIRE GROWTH POTENTIAL. THE FIRE WEATHER WATCH TUESDAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ051>053-061>064-232015- /O.CON.KMOB.FW.W.0024.090223T1800Z-090223T2300Z/ CHOCTAW-WASHINGTON-CLARKE-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 546 AM CST MON FEB 23 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Feb 22, 3:12 AM CST, 2 hours 49 minutes earlier.
Area forecast discussion, Feb 22, 3:12 AM CST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
312 AM CST SUN FEB 22 2009
.SHORT TERM TODAY AND TONIGHT...COLD FRONT WILL BE NEAR DESTIN AT
SUNRISE WITH MOST OF THE LIGHT RAIN AND SHOWERS ALONG AND EAST OF
THE FRONT. WILL KEEP A SMALL POP IN FOR LIGHT RAIN OVER THE EASTERN
ZONES OF THE PANHANDLE FOR JUST A FEW HOURS THIS MORNING. SKIES WERE
CLEARING NICELY IN THE COOLER...DRIER AIR...WEST OF THE FRONT AND
THE FORECAST AREA SHOULD SEE A COOL BUT SUNNY DAY AND ANOTHER COLD
NIGHT. MONDAY MORNING TEMPERATURES AT FREEZING OR BELOW EVERYWHERE
NORTH OF THE COAST. /11
.LONG TERM MONDAY THROUGH SATURDAY...LARGE RIDGE OF SURFACE HIGH
PRESSURE...POSITIONED FROM THE GREAT LAKES SOUTHWARD INTO THE
NORTHERN GULF MONDAY...IS FORECAST TO SLIDE EAST INTO THE MID
ATLANTIC BY WEDNESDAY. THE FIRST HALF OF THE WEEK WILL BE DRY ALONG
WITH A GRADUAL WARM UP. AS WE COME UNDER THE INFLUENCE OF A LIGHT
SOUTHEAST COMPONENT TO THE WIND AND A RECOVERY IN DEWPOINTS...TERRAIN
WILL IMPART A GRADUAL UPGLIDE TO THE FLOW AND ADVECTIVE/CONDENSATION PROCESSES
FAVORS FOG FORMATION BY WEDNESDAY MORNING. EXPECT THE SAME BY
THURSDAY MORNING AS WELL. AT THIS JUNCTURE...WILL CALL FOR PATCHY
NATURE TO FOG AS WE ARE STILL A FEW DAYS OUT. MEDIUM RANGE MODELS CALL
FOR A LOW PRESSURE SYSTEM TO TAKE SHAPE OVER THE SOUTHERN PLAINS
THURSDAY. THE LOW LIFTS OUT TO THE NORTHEAST OVER THE EASTERN LAKES
BY FRIDAY MORNING. A FRONT EXTENDING SOUTHWEST FROM THE LOW...WILL BE
HEADING IN THIS DIRECTION ON FRIDAY. BY THIS TIME...GULF MOISTURE
WILL HAVE RECOVERED AND FRONTAL FORCING BRINGS AN INCREASED CHANCE OF
SHOWERS TO THE AREA AS WE CLOSE OUT THE WEEK. MAY BE ENOUGH
INSTABILITY TO MENTION A FEW THUNDERSTORMS AS WELL. 22/00Z MOS
OUTPUT HAS SHOWN A 20% CHANCE INCREASE IN POP FOR FRIDAY IN
COMPARISON TO ITS 21/00Z COUNTERPART. THE FRONT IS PROGGED TO SETTLE
SOUTHWARD INTO THE NORTHERN GULF BY SATURDAY. STILL MAY BE ENOUGH
MOISTURE LINGERING BACK FOR A SMALL CHANCE OF SHOWERS OVER THE
SOUTHWEST ZONES HEADING INTO THE WEEKEND. /10
&&
.AVIATION 22/12Z ISSUANCE...WILL LIKELY BE SOME MVFR CEILINGS AND A FEW
PATCHES OF LIGHT RAIN AROUND THE EASTERN THIRD OF THE AREA AT
SUNRISE. BUT BY MID MORNING...EXPECT VFR CONDITIONS OVER ALL THE AREA
WITH A GUSTY NORTHERLY WIND INTO THE LATE AFTERNOON. CLEAR SKIES
TONIGHT INTO MONDAY. /11
&&
.MARINE...WINDS WILL INCREASE AFTER THE COLD FRONT PASSES. SMALL
CRAFT ADVISORIES WENT INTO EFFECT AT 3 AM THIS MORNING...MAYBE JUST A
TAD EARLY...BUT WINDS WERE INCREASING OVER THE WESTERN ZONES AT 2 AM
AND WILL BE INCREASING OVER THE WESTERN AREAS BEFORE SUNRISE. WINDS
SHOULD DIMINISH LATER THIS AFTERNOON. THE CENTER OF THE HIGH PRESSURE
SYSTEM WILL MOVE EAST FROM THE PLAINS TO THE EAST COAST BY THE FIRST
PART OF THE WEEK...KEEPING WINDS FROM THE NORTHEAST TO EAST INTO
WEDNESDAY. ANOTHER SOUTHERN PLAINS LOW BEGINS TO CRANK UP BY MID WEEK
AS THE EAST COAST HIGH DEPARTS...WHICH IN TURN BRINGS AN INCREASING
SOUTHERLY WIND TO THE MARINE AREA ON THURSDAY. /11
&&
.FIRE WEATHER...FOLLOWING THE FRONTAL PASSAGE TODAY...A DRY NEXT FEW DAYS AS
HIGH PRESSURE TAKES CONTROL. QUITE A FEW HEADLINES ON THIS PACKAGE. LOWEST
DAYTIME HUMIDITIES WILL BE WITHIN CRITICAL THRESHOLDS FOR A LONG
ENOUGH DURATION OVER THE WESTERN FLORIDA PANHANDLE TO ISSUE RED FLAG
WARNINGS TODAY AND MONDAY WHILE A WATCH WILL BE IN EFFECT FOR
TUESDAY. GRIDDED HUMIDITY FORECASTS MEET COOL SEASON CRITERIA FOR A
FIRE WEATHER WATCH FOR OUR FAR EASTERN ALABAMA COUNTIES MONDAY
AFTERNOON. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 58 31 59 34 / 00 05 00 00
PENSACOLA 60 33 60 37 / 10 05 00 00
DESTIN 57 37 58 39 / 20 05 00 00
EVERGREEN 55 28 58 27 / 00 05 00 00
WAYNESBORO 55 30 57 30 / 00 05 00 00
CAMDEN 54 29 58 29 / 00 05 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM NOON MONDAY TO 5 PM MONDAY FOR THE
FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
AND ESCAMBIA.
FL...RED FLAG WARNING FROM NOON SUNDAY TO 5 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM NOON TUESDAY TO 4 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...AND MOBILE BAY.
SMALL CRAFT ADVISORY UNTIL 3 PM SUNDAY FOR THE FOLLOWING ZONES:
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Feb 22, 6:00 AM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CST SUN FEB 22 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-231200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CST SUN FEB 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG NORTHERLY WINDS OVER THE MARINE AREA TODAY WILL CREATE HAZARDOUS CONDITIONS FOR SMALL BOAT OPERATORS. A GUSTY NORTHERLY WIND COMBINED WITH LOW HUMIDITY WILL ENHANCE THE RISK FOR WILD FIRES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOW RELATIVE HUMIDITY FROM LATE MORNING THROUGH THE AFTERNOON WILL CREATE A RISK FOR WILD FIRES ON MONDAY AND POSSIBLY AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER WILL NOT BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 6:01 AM CST | Fire Weather Watch | MOB | 48 hr | |
| Feb 22, 6:01 AM CST | Red Flag Warning | MOB | 11 hr | |
| Feb 22, 6:01 AM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 10 hr |
Nearby
Red Flag Warnings in Alabama, 2009Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.